Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Amitiza

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 02-07-2008, 06:54 PM
Unregistered
Guest
 
Posts: n/a
Default amitiza/edema

I have been on amitiza and have had terrible swelling...about 8 lbs of water weight. My belly, legs and ankles all have 3 pit edema. I also get veery nausiated. It's been very difficult.<br>Has anyone else had this?
Reply With Quote
  #2  
Old 05-12-2008, 07:57 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have also noticed swelling in my hands and feet. I'm only taking one per day and I have the swelling and weight gain, but no help with my constipation! I thought I was imagining things. Now I know I'm not alone.
Reply With Quote
  #3  
Old 05-31-2008, 04:04 AM
ccfbarb ccfbarb is offline
Junior Member
 
Join Date: May 2008
Location: Cleveland, Ohio
Posts: 1
Unhappy Swelling

I have been on Amitiza for about 3 months and thought I had a wonder drug as I suffer from chronic constipation. I had watery stools, but it was way better than not going. Now, it seems that my body had gotten used to the drug and is not responding like it did before. I now am noticing nausea, extreme bloating in my abdomen, wt. gain, and difficulty breathing. I'm considering stopping this drug to see if things improve.
Barb
Reply With Quote
  #4  
Old 05-21-2013, 11:12 PM
cjstudent cjstudent is offline
Junior Member
 
Join Date: May 2013
Location: Florida
Posts: 1
Default

Yeah, me too. I'm taking several meds like for blood pressure and cholesterol, but I had to look up which drug is making me gain this water weight? Sure enough, it's the Amitiza. I'll just go back to the Colace and herbal laxatives. Thanks for posting this! It helped me understand.
Dave
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
amitiza naomi Amitiza 0 05-12-2008 07:49 PM
Amitiza Leanne Amitiza 0 05-12-2008 07:44 PM
amitiza Joyce Amitiza 0 01-14-2008 01:01 AM
Aciphex and Edema Stan Aciphex 1 11-21-2007 05:03 PM
weight gain/.edema frustrated Actos 0 09-12-2007 03:34 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:03 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.